# SDR CALA2022120803334

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 69,494 hours, 26,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATING DMG ROUTINE CARD AT AFT CARGO DOOR FWD LOWER CO RNER FOUND POSSIBLE CRACK (REF: AAR NR 99952238) PLACED ON DIP PER TABLE 202 INSPECTION AT 22,500 FC AND REPEAT INSPECTIONS AT INTERVALS OF 1,400 FC ON CATEGORY B REPAIR. WORK ACCOMPLISHED ON AAR-RFD E.A. # 220292 PER ECRA 5231-01147. WORK INSTRUCTIONS ACCOMPLISHED PER SRM 52-00-01 REPAIR 2. TO BE WORK PERFORMED ON EA# 220292 REV P1, THIS IS A CATEGORY B REPAIR UPDATED LABOR & MATERIAL INSPECTION REQUIRED EVERY 22,500 FLIGHT CYCLES, ALL WORK PERFORM ED WITH EC/RA #5231-01147, PERFORMED ALL NDT IAW 737 PART 6, 51- 00-00 PROC. 23 (WORK ACCOMPLISHED BY V931931 AND V940629).
